Belly ache on Triptans.

View previous topic View next topic Go down

Belly ache on Triptans.

Post  pen on Sat Dec 12, 2009 11:40 am

Well being too dumb to notice we were already moved to here, I will repost as would like to get more than one answer if possible.
Thanks, and Hi everyone at this new place.



Never used to occur but my Migards are giving me belly ache from about an hour after I take them for 4 or 5 hours or so.
Seem to be getting more side effects and less help.
Time for a change of triptan maybe....
Anyone else get belly ache....not upset, but it could be gas....either way its not every time, but who needs it....not me though, quite a new thing.

pen

Posts : 2711
Join date : 2009-12-04
Location : London. UK

Back to top Go down

Re: Belly ache on Triptans.

Post  CluelessKitty on Sat Dec 12, 2009 4:37 pm

I don't have any gastro problems with triptans, but I read once that some medications have lactose as an ingredient and if you are lactose intolerant this could cause you gas etc.
So, check if your Migard has any. maybe that's the culprit?

Risa
avatar
CluelessKitty

Posts : 1087
Join date : 2009-12-04
Location : Surrey, BC, Canada

Back to top Go down

Re: Belly ache on Triptans.

Post  Brenda on Sat Dec 12, 2009 4:44 pm

I have never had belly pain from triptans, but I do get nausea fromt hem often.
avatar
Brenda

Posts : 476
Join date : 2009-12-04
Age : 52
Location : Hummelstown, PA

Back to top Go down

Re: Belly ache on Triptans.

Post  LG on Sat Dec 12, 2009 5:30 pm

I posted this on the old forum too, but i'll post again on here.

When I took Imitrex I had SEVERE abdominal cramps. (like menstrual cramps, almost like contractions)
I did not have nausea. It did work on my migraine but I certainly didn't want to trade up migraines for
contraction-like pain. I don't know if this is similar to the pain you've been experiencing, Pen.

I found that a heating pad did help the pain a bit. It still hurt badly, but it relaxed the
muscles and helped me relax too. I also didn't get that pain from Frova or Treximet.

I have yet to try other triptans, but I am going to speak to my neuro on tuesday about
getting some instead of taking narcotics. Also, I don't know if this will help with general nausea
but talk to your pharmacist about lollypops that pregnant woman take for morning sickness.
They help me when I have a stomach flu, so it may help you if you use one after you take your
triptan.
avatar
LG

Posts : 840
Join date : 2009-12-03
Location : NY

Back to top Go down

Not today

Post  pen on Sun Dec 13, 2009 5:06 pm

Forced...yes really to take a third in a row (3 days) today...beaten my self up about it...
Anyway no belly ache this time.....
Hmmm

pen

Posts : 2711
Join date : 2009-12-04
Location : London. UK

Back to top Go down

Re: Belly ache on Triptans.

Post  Sponsored content


Sponsored content


Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum